# SDR SIMA201128504

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,325 hours, 22,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525764003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 67 CRACKED JUST ABOVE STRINGER 16 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 67 AT STRINGER 16 LEFT IAW EMB SRM 53-00-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
